# SDR CA961205005

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolt
- Part number: NAS130431
- Condition: Rusted
- Location: Elevator
- Part time: 19,069 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS THAT HOLD ELEVATOR GUST LOCK ASSEMBLY RUBBER BUMPERS FOUND RUSTED 1/2 WAY THROUGH. FAILURE OF THIS BOLT COULD CAUSE THE SPRING LOADED GUST LOCK PIN TO EXTEND LOCKING THE ELEVATOR. SEVEN RUSTED BOLTS FOUND SO FAR IN FLEET.
